# SDR ASAA2022041738071

- Difficulty date: April 17, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,824 hours, 11,180 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3989083
- Part serial: 9753
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 52,902 hours, 15,823 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUM ON MASTER RECALL ZONE TEMP LIGHT EXTINGUISHES W/ MASTER CAUTION RESET(PUSHED). GROUNDED - YES. ON DEFERRAL.
